JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GEOMETRIC PROBABILITY IN THE MINKOWSKI PLANE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GEOMETRIC PROBABILITY IN THE MINKOWSKI PLANE
Kim, Weon-Bae; Kim, Yong-Il;
  PDF(new window)
 Abstract
In this paper, we get the measure of strips and lines in the Minkowski plane that meet a fixed compact convex body in . From this we also investigate the probability that strips and lines meet a fixed compact convex body in .
 Keywords
density;Minkowski length;perimeter;strip;
 Language
English
 Cited by
 References
1.
Elements de geometrie differentielle Minkowskienne, 1959.

2.
Duke Math. J., 1962. vol.29. pp.375-381 crossref(new window)

3.
Minkowski Geometry, 1996.

4.
Integral geometry and geometry probability, 1976.